MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.5/15; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.5/15; CORONARY DRUG-ELUTING STENT
Model Number 453941
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Chest Pain (1776); Thrombosis/Thrombus (4440)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of the mid cx.Immediately after procedure an in stent thrombosis occurred.Patient developed chest pain.Re-ballooning of the stent was performed and additional heparin was given.
 
Additional Manufacturer Narrative
Combination product: yes, the affected product was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies or other relevant clinical information could not be obtained.Review of the production documentation confirmed that the device in question was manufactured according to specifications and fulfilled all the requirements of in?process and final inspection.Based on the reviewed documentation no device deficiency or manufacturing-related root cause could be identified.Since medication was changed after the adverse event, dapt effectiveness may have been a contributing factor to the reported event which could not be confirmed.Please note that, according to the orsiro mission us ifu, administration of appropriate anticoagulant, antiplatelet and vasodilation therapy is critical to successful stent implantation.

Brand Name
ORSIRO MISSION (US) 3.5/15
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20468078
Report Number1028232-2024-05429
Device Sequence Number12630524
Product Code NIQ
UDI-Device Identifier07640130455979
UDI-Public(01)07640130455979(17)2605
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model Number453941
Device Catalogue Number453941
Device Lot Number04243975
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown